Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Redness in face above eye, pressure on head, taken aspirin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Half of my face is red over my left eye and under my left eye,left cheek, been that way for a week,and I have pressure on my head, when I took aspirin it felt like my head was wet
Posted Thu, 6 Sep 2012 in Headache and Migraines
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The symptom you mentioned appear to be due to sinusitis.

I would like to know some more details on you problem to advice you specifically.

Is there pain in the affected areas of the face ?
Does it hurt on touch ?
Is there any tingling sensation in the skin over the affected parts ?
Did you suffer from cold in recent past ?
Have you been on any medication recently ?

Waiting for the reply,
Above answer was peer-reviewed by
Follow-up: Redness in face above eye, pressure on head, taken aspirin 2 hours later
Only pressure on the redness.
No hurt to the touch. May be tender
My sinus have be draining and I recently started back smoking .
Nose is running or stuffy to breath throu
No medication but started sinus medication today
So I go get antibiotics the reds will go away on my face and the pressure all over my head
Answered by Dr. Raju A.T 20 hours later

Thanks for the information.

The condition appears to be sinusitis based on the information provided.

I suggest you to apply NASIVION decongestant nasal drops about 4 to 6 drops in each nostril twice daily.This reduces the mucous in the nasal cavity and relieves your from the symptoms.

Tab Benadryl taken once in the night for three days will reduce the allergic inflammation and reduce the redness.Taking suitable antibiotics will remove the infective foci and cure you completely.

Hope I answered your query.

Please to ask if any doubts.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor